| Model Number |
INGENIA 1.5T CX |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/29/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Philips received a report that the quadrature body coil (qbc) seal was damaged and needed to be replaced.This seal is used for protection, to avoid the patient from potentially contacting the sharp edges of the magnet covers.If this seal is damaged, it is likely that this could lead to serious injury.
Additional Manufacturer Narrative
The qbc seal that was damaged was replaced and the system was handed back to the customer for use.The failure of the qbc seal to remain intact is considered a malfunction.Remedial action: a field action was initiated under 2023-pd-mr-013.A field safety notification was sent to the customers informing them about this potential issue.A field correction is scheduled to be released in q4-2024.